MathSciNet Relay Station
MathSciNet bibliographic data
MR550726 (80k:17012) 17C35 (32M10)
Dorfmeister, Josef Peirce-Zerlegungen und Jordan-Strukturen zu homogenen Kegeln. (German) Math. Z. 169 (1979), no. 2, 179–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement